# SDR CA971110019

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- System (JASC): 2710 · Aileron Control System
- Part: Push Pull Tube
- Part number: 2719973
- Condition: Cracked
- Location: Rt Nr 2 Ail
- Part time: 8,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF RIGHT HAND NR 2 AILERON, PUSH/PULL TUBE WAS FOUND CORRODED AND CRACKED AT THE END WHERE THE BEARING ATTACHES.
